# SDR USAA040088

- Difficulty date: March 31, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53471172220290
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH BY .02 AND .03, TWO AREAS, FS 66-68, Y1292, -Z240.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-00-14, 51-74-00 AND 51-42-11.  REMOVED AND REPLACED BEAM PER SRM 53-00-14, 51-74-00 AND 51-42-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  REMOVED AND REPLACED BEAM PER SRM 53-00-14, 51-74-00 AND 51-42-11.  (M)
